Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 206
HTML articles powered by AMS MathViewer

Extending closed plane curves to immersions of the disk with $n$ handles
Keith D. Bailey PDF
Trans. Amer. Math. Soc. 206 (1975), 1-24
Interpolation properties of generalized perfect splines and the solutions of certain extremal problems. I
Samuel Karlin PDF
Trans. Amer. Math. Soc. 206 (1975), 25-66
One-sided congruences on inverse semigroups
John Meakin PDF
Trans. Amer. Math. Soc. 206 (1975), 67-82
Iterated integrals, fundamental groups and covering spaces
Kuo Tsai Chen PDF
Trans. Amer. Math. Soc. 206 (1975), 83-98
Groups of free involutions of homotopy $S^{[n/2]}\times S^{[(n+1)/2]}$’s
H. W. Schneider PDF
Trans. Amer. Math. Soc. 206 (1975), 99-136
On the fixed point set of a compact transformation group with some applications to compact monoids
Karl Heinrich Hofmann and Michael Mislove PDF
Trans. Amer. Math. Soc. 206 (1975), 137-162
On bounded functions satisfying averaging conditions. I
Rotraut Goubau Cahill PDF
Trans. Amer. Math. Soc. 206 (1975), 163-174
Weakly almost periodic functions and almost convergent functions on a group
Ching Chou PDF
Trans. Amer. Math. Soc. 206 (1975), 175-200
On $h$-local integral domains
Willy Brandal PDF
Trans. Amer. Math. Soc. 206 (1975), 201-212
The Radon-Nikodym property in conjugate Banach spaces
Charles Stegall PDF
Trans. Amer. Math. Soc. 206 (1975), 213-223
Toeplitz matrices generated by the Laurent series expansion of an arbitrary rational function
K. Michael Day PDF
Trans. Amer. Math. Soc. 206 (1975), 224-245
Weak maps of combinatorial geometries
Dean Lucas PDF
Trans. Amer. Math. Soc. 206 (1975), 247-279
Partitions of unity and a closed embedding theorem for $(C^{p},b^*)$-manifolds
Richard E. Heisey PDF
Trans. Amer. Math. Soc. 206 (1975), 281-294
Manifolds modelled on $R^{\infty }$ or bounded weak-* topologies
Richard E. Heisey PDF
Trans. Amer. Math. Soc. 206 (1975), 295-312
Spaces of vector measures
A. Katsaras PDF
Trans. Amer. Math. Soc. 206 (1975), 313-328
Absolutely continuous functions on idempotent semigroups in the locally convex setting
A. Katsaras PDF
Trans. Amer. Math. Soc. 206 (1975), 329-337
On the action of $\Theta ^{n}$. I
H. E. Winkelnkemper PDF
Trans. Amer. Math. Soc. 206 (1975), 339-346
Wild spheres in $E^{n}$ that are locally flat modulo tame Cantor sets
Robert J. Daverman PDF
Trans. Amer. Math. Soc. 206 (1975), 347-359
Simultaneous approximation of additive forms
Ming Chit Liu PDF
Trans. Amer. Math. Soc. 206 (1975), 361-373
Amalgamated products of semigroups: the embedding problem
Gérard Lallement PDF
Trans. Amer. Math. Soc. 206 (1975), 375-394
Holomorphic functions with growth conditions
Bent E. Petersen PDF
Trans. Amer. Math. Soc. 206 (1975), 395-406